skip to main content

SciTech ConnectSciTech Connect

Title: Everolimus-induced Pneumonitis after Drug-eluting Stent Implantation: A Case Report

Despite the wide use of everolimus as an antineoplastic coating agent for coronary stents to reduce the rate of restenosis, little is known about the health hazards of everolimus-eluting stents (EES). We describe a case of pneumonitis that developed 2 months after EES implantation for angina. Lung pathology demonstrated an organizing pneumonia pattern that responded to corticosteroid therapy. Although the efficacy of EES for ischemic heart disease is well established, EES carries a risk of pneumonitis.
Authors:
; ; ; ; ; ; ;  [1] ;  [2] ;  [1]
  1. Toho University School of Medicine, Department of Respiratory Medicine (Japan)
  2. Toho University School of Medicine, Department of Pathology (Japan)
Publication Date:
OSTI Identifier:
22121753
Resource Type:
Journal Article
Resource Relation:
Journal Name: Cardiovascular and Interventional Radiology; Journal Volume: 36; Journal Issue: 4; Other Information: Copyright (c) 2013 Springer Science+Business Media New York and the Cardiovascular and Interventional Radiological Society of Europe (CIRSE); Article Copyright (c) 2012 Springer Science+Business Media, LLC and the Cardiovascular and Interventional Radiological Society of Europe (CIRSE); Country of input: International Atomic Energy Agency (IAEA)
Country of Publication:
United States
Language:
English
Subject:
62 RADIOLOGY AND NUCLEAR MEDICINE; CORONARIES; CORTICOSTEROIDS; DRUGS; HEALTH HAZARDS; ISCHEMIA; LUNGS; NEOPLASMS; PATHOLOGY; PNEUMONIA; PNEUMONITIS; RADIOLOGY; THERAPY